# SDR MWEA95133

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45696
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER DAC SB52-125, FOUND FORWARD CARGO DOOR HAD A .25 INCH CRACK IN THE OUTER PAN RADIUS.  REPIARED IAW DAC SRM 52-03, FIG 8 (DOUBLER INSTALLATION).
